# SDR SWAA2022020108468

- Difficulty date: August 23, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RUDDER BALANCE ARM WEIGHT IS CORRODED. / REMOVED AND INSTALLED NEW RUDDER BALANCE ARM WEIGHT IAW BOEING CMM CHAPTER 55-40-09 STEP (3) WEIGHT WN49 06
